×

Mapping cylinder neighborhoods in the plane. (English) Zbl 0478.54030


MSC:

54F65 Topological characterizations of particular spaces
57N05 Topology of the Euclidean \(2\)-space, \(2\)-manifolds (MSC2010)
54F15 Continua and generalizations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Beverly Brechner and R. Daniel Mauldin, Positively regular homeomorphisms of Euclidean spaces, Topology Appl. 11 (1980), no. 3, 231 – 242. · Zbl 0434.57028
[2] Beverly Brechner, On stable homeomorphisms and imbeddings of the pseudo arc, Illinois J. Math. 22 (1978), no. 4, 630 – 661. · Zbl 0386.54021
[3] Karol Borsuk, Theory of retracts, Monografie Matematyczne, Tom 44, Państwowe Wydawnictwo Naukowe, Warsaw, 1967. · Zbl 0153.52905
[4] Marston Morse, A reduction of the Schoenflies extension problem, Bull. Amer. Math. Soc. 66 (1960), 113 – 115. , https://doi.org/10.1090/S0002-9904-1960-10420-X Morton Brown, A proof of the generalized Schoenflies theorem, Bull. Amer. Math. Soc. 66 (1960), 74 – 76.
[5] Morton Brown, Wild cells and spheres in higher dimensions, Michigan Math. J. 14 (1967), 219 – 224. · Zbl 0147.23902
[6] Morton Brown, The monotone union of open \?-cells is an open \?-cell, Proc. Amer. Math. Soc. 12 (1961), 812 – 814. · Zbl 0103.39305
[7] C. Carathéodory, Über die Begrenzung einfach zusammenhängender Gebiete, Math. Ann. 73 (1913), no. 3, 323 – 370 (German). · JFM 44.0757.02
[8] Charles O. Christenson and William L. Voxman, Aspects of topology, Marcel Dekker, Inc., New York-Basel, 1977. Pure and applied Mathematics, Vol. 39. · Zbl 0347.54001
[9] R. D. Edwards, The double suspension of a certain homology \( 3\)-sphere is \( {S^3}\), Notices Amer. Math. Soc. 22 (1975), A 334. Abstract #75T-533.
[10] -, The topology of manifolds and cell-like maps, preprint dated 5/79.
[11] Kyung Whan Kwun and Frank Raymond, Mapping cylinder neighborhoods, Michigan Math. J. 10 (1963), 353 – 357. · Zbl 0118.38901
[12] Witold Hurewicz and Henry Wallman, Dimension Theory, Princeton Mathematical Series, v. 4, Princeton University Press, Princeton, N. J., 1941. · Zbl 0060.39808
[13] A. I. Markushevich, Theory of functions of a complex variable. Vol. III, Revised English edition, translated and edited by Richard A. Silverman, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1967. · Zbl 0148.05201
[14] R. L. Moore, Concerning upper semi-continuous collections of continua, Trans. Amer. Math. Soc. 27 (1925), no. 4, 416 – 428. · JFM 51.0464.03
[15] Ronald H. Rosen, Stellar neighborhoods in polyhedral manifolds, Proc. Amer. Math. Soc. 14 (1963), 401 – 406. · Zbl 0112.38503
[16] H. D. Ursell and L. C. Young, Remarks on the theory of prime ends, Mem. Amer. Math. Soc., No. 3 (1951), 29. · Zbl 0043.16902
[17] Gordon Thomas Whyburn, Analytic Topology, American Mathematical Society Colloquium Publications, v. 28, American Mathematical Society, New York, 1942. · Zbl 0061.39301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.